# SDR 2025F00130

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: General aviation
- Aircraft: N868JB
- Make and model: Bell 206B-3
- Aircraft serial: 4534
- Aircraft time: 9,024 hours, 8,537 cycles
- Engine: Allsn 250C20J
- Engine time: 8,807 hours, 8,537 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040385109
- Condition: Cracked
- Location: Tail Rotor
- Part time: 9,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 12 MONTH INSPECTION FOUND CRACKS RADIATING FROM WHERE THE RIVETS ARE INSTALLED ON EITHER END ON ONE OF THE SEGMENTED RIVETED DRIVE SHAFT ASSEMBLY. THIS WAS DETECTED WITH A 10X MAGNIFYING GLASS. THE OTHER SEGMENTED SHAFTS CHECKED OUT OK. PART WITH REPLACED WITH A NEW ONE AND THE OTHER RED TAGGED
